Eine Erweiterung der Infinitesimalrechnung.

Detlef Laugwitz; Kurt Schmieden

Mathematische Zeitschrift (1958)

  • Volume: 69, page 1-39
  • ISSN: 0025-5874; 1432-1823

How to cite


Laugwitz, Detlef, and Schmieden, Kurt. "Eine Erweiterung der Infinitesimalrechnung.." Mathematische Zeitschrift 69 (1958): 1-39. <http://eudml.org/doc/169725>.

author = {Laugwitz, Detlef, Schmieden, Kurt},
journal = {Mathematische Zeitschrift},
keywords = {Analysis},
pages = {1-39},
title = {Eine Erweiterung der Infinitesimalrechnung.},
url = {http://eudml.org/doc/169725},
volume = {69},
year = {1958},

AU - Laugwitz, Detlef
AU - Schmieden, Kurt
TI - Eine Erweiterung der Infinitesimalrechnung.
JO - Mathematische Zeitschrift
PY - 1958
VL - 69
SP - 1
EP - 39
KW - Analysis
UR - http://eudml.org/doc/169725
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.